MathSciNet Relay Station
MathSciNet bibliographic data
MR2445329 34K20 (34D20 37N25 92B20)
Ou, Chunxia Anti-periodic solutions for high-order Hopfield neural networks. Comput. Math. Appl. 56 (2008), no. 7, 1838–1844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement